# SDR SWAA2022021818357

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED RH HORIZ STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802. 55920U 11JUL18 4077C 11JUL18 REPLACED A INSTALLED SERVICABLE R/H HORIZ. STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-801 & IPC 53-31-31-03. 55920U 12JUL18
